problems with provera....
4 Replies
angie - April 27

2 weeks ago, my doc put me on provera because i had 2 ovarian cysts and skipped a period. he said to take it 5 days and within 3 days after i stop a/f should start. its been more than the 8 days and still a/f is a no show. does anyone have any idea whats going on? should i be worried?


Heather - April 27

Usually you take provera for 10 days. I have heard of people taking it for only 5 but not many. I have taken it 3 times now, all 10 day doses & it's worked. I have very irregular periods. It usually comes on 1-2 days after my last pill. I would call your dr or an advise nurse.


Kelly - April 28

Angie, I just finished up a round of Provera. I took 10mg for seven days. I finished my last pill Sun. and still no a/f. I am calling the advice nurse tomorrow if it does not start today. I would not be worried unless you have recently had any type of uterine surgery. Just call the Doc. and I am sure it will all work out, but definately will make you feel much better! Good luck :-)


CRYSTAL - April 28

I have never had a period on my own. I had to take birth control to start my first period. My husband and I are now trying to have a baby and still without the bc I dont have a period. So they gave me provera for ten days. I have taken provera 3 times now and I start between the 10th day to 2-3 days afterwards. I am now taking the provera with clomid. Pray for some babies for me. Good luck with everything.


ERICA - April 28

angie is there a possbiltity of you be pg.



New to the forum?

Sign Up Here!

Already a member?
Please login below.

Forgot your password?
Need Help?